Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Diagnosed with blood clots in lungs. Taking Enoxaparin injections. Is it safe to take flight?

I have just been diagnosed with blood clots in my lungs, we are due to go on holiday in four days time on a four and a half hour flight. The doctor has said that we are safe to go as long as I take Enoxaparin injections every day from now and every day for the two weeks we are away. I am still very worried about flying and I would like to know if is safe for me to fly.
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Hi Richard,
Thanks or posting your query.
Blood clots in lungs means pulmonary embolism. This is at times life threatening condition.
Although you are using Enoxaparin, but considering the nature of illness, Flight is not safe.
You should go for thorough check up before departure with your blood pressure and O2 saturation in normal range.
Take care,
Dr. Mayank Bhargava
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor